Limit behavior of the distribution of the ruin moment of a modified risk process

  • D. V. Gusak


For modified risk process with instantaneous reflection at the point $B > 0$ under which the considered process $$\zeta(t) = \zeta_{B, \mu}(t),\; \zeta(0) = u,\; 0 \leq u \leq B,$$ returns in the initial state $u$, we investigate the limit behavior of generating function of the first ruin moment as $u \rightarrow B$ and $B \rightarrow \infty$.
How to Cite
Gusak, D. V. “Limit Behavior of the Distribution of the Ruin Moment of a Modified Risk Process”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 6, June 1999, pp. 847–853,
Short communications